MathSciNet Relay Station
MathSciNet bibliographic data
MR2153653 35K20
Ivanchov, N. I. Boundary value problems for a parabolic equation with integral conditions. (Russian) Differ. Uravn. 40 (2004), no. 4, 547--564, 576; translation in Differ. Equ. 40 (2004), no. 4, 591–609
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement